# SDR ALG2005F00012

- Difficulty date: October 30, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N864AL
- Make and model: Skrsky S76C
- Aircraft serial: 760557
- Engine: Tmeca ARRIEL2B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY SERVICE CHECK FOUND 4 INCH CRACK ON LT SIDE FOR VERTICAL PYLON, UPPER FORWARD CORNER OF THE INSPECTION PANEL AT VS STATION 123.071.  MAINTENANCE REPAIRED THE CRACK IAW WITH SRM. (K)
